MAUDE Adverse Event Report: CORDIS CORPORATION LONG GEN / PRO 39 X 80 BIL 135; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CORPORATION LONG GEN / PRO 39 X 80 BIL 135; CATHETER, BILIARY, DIAGNOSTIC
Model Number PG3980BPX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint conclusion: the stent of a 39mm x 8mm 135cm palmaz genesis biliary stent delivery system (sds) came off the balloon when removed from its packaging.As a result, the stent was not used, and a 7mm x 39mm palmaz genesis biliary stent delivery system (sds) on opta pro was used without issue to continue the procedure.There was no reported injury to the patient.There was no observed damage to the sterile packaging of the device, and no preparation of the device had been performed prior to the stent falling off the delivery system.The product was not returned for analysis.A product history record (phr) review of lot 82226836 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent dislodged - during prep¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Procedural or handling factors may have contributed to the reported event.Handling or shipping/storage factors may have contributed to the reported event.According to the safety information in the instructions for use ¿prior to stenting, the palmaz genesis peripheral stent on opta pro.035" delivery system should be examined to verify functionality and integrity.Recrossing a partially or fully deployed stent with adjunct devices must be performed with extreme caution.Do not attempt to remove or readjust the stent on the delivery system.Neither the phr review nor the information provided suggests that the event experienced by the customer could be related to the manufacturing process; however, a risk assessment has been opened to further investigate this issue.
 
Event or Problem Description
As reported, the stent of a 39mm x 8mm 135cm palmaz genesis biliary stent delivery system (sds) came off the balloon when removed from its packaging.As a result, the stent was not used, and a 7mm x 39mm palmaz genesis biliary stent delivery system (sds) on opta pro was used without issue to continue the procedure.There was no reported injury to the patient.There was no observed damage to the sterile packaging of the device, and no preparation of the device had been performed prior to the stent falling off the delivery system.The device will not be returned for evaluation.

Brand Name
LONG GEN / PRO 39 X 80 BIL 135
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key15079764
Report Number9616099-2022-05839
Device Sequence Number4814144
Product Code FGE
UDI-Device Identifier20705032040126
UDI-Public(01)20705032040126(17)240531(10)82226836
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K012590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberPG3980BPX
Device Catalogue NumberPG3980BPX
Device Lot Number82226836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2022
Initial Report FDA Received Date07/21/2022
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7MM X 39MM PALMAZ GENESIS BILIARY SDS
Patient SexUnknown